Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 91592, 9 pages
http://dx.doi.org/10.1155/2007/91592
Research Article

Some Properties of Certain Analytic Functions

1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
2Department of Mathematics, Kinki University, Higashi-Osaka 577-8502, Japan

Received 3 December 2006; Revised 23 January 2007; Accepted 24 January 2007

Academic Editor: Teodor Bulboaca

Copyright © 2007 Shigeyoshi Owa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shigeyoshi Owa, Toshio Hayami, and Kazuo Kuroki, “Some Properties of Certain Analytic Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 91592, 9 pages, 2007. https://doi.org/10.1155/2007/91592.